A remark on Thurston's stability theorem
Annales de l'Institut Fourier, Tome 25 (1975) no. 2, p. 219-220
L’auteur donne un exemple qui montre que le théorème de stabilité de Thurston n’admet aucune généralisation dans le cas d’un feuilletage non-orientable.
The author gives an example showing that Thurston’s stability theorem cannot be generalized to non-oriented foliations.
@article{AIF_1975__25_2_219_0,
     author = {Sacksteder, Richard},
     title = {A remark on Thurston's stability theorem},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Louis-Jean},
     address = {Gap},
     volume = {25},
     number = {2},
     year = {1975},
     pages = {219-220},
     doi = {10.5802/aif.562},
     zbl = {0318.57032},
     mrnumber = {52 \#11948},
     language = {en},
     url = {http://www.numdam.org/item/AIF_1975__25_2_219_0}
}
Sacksteder, Richard. A remark on Thurston's stability theorem. Annales de l'Institut Fourier, Tome 25 (1975) no. 2, pp. 219-220. doi : 10.5802/aif.562. http://www.numdam.org/item/AIF_1975__25_2_219_0/

[1] H.B. Lawson, Jr., Foliations, Bulletin of the American Mathematical Society, 80 (1974), 369-418. | Zbl 0293.57014

[2] G. Reeb, Feuilletages, résultats anciens et nouveaux, Université de Montréal (1972).

[3] R. Sacksteder, Foliations and pseudogroups, American Journal of Mathematics, 87 (1965), 79-102. | Zbl 0136.20903

[4] W. Thurston, A generalization of the Reeb stability theorem, Topology, 13 (1974), 347-352. | Zbl 0305.57025